# SDR YENA2022110101079

- Difficulty date: October 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb EMB110*
- Aircraft serial: 601
- Aircraft time: 23,987 hours, 16,584 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON FLOOR SUPPORT UPPER SURFACE BTW FR 15-16 AND Y=-1110 TO Y=-1170 (LH SIDE); REF. TOMX WO: N354JB/2047 NR-00260-: CORROSION ON FLOOR SUPPORT BTW FR 15-16 AND Y=-1110 TO Y=-1170 (LH SIDE) WAS REMOVED AND EVALUATED OUT OF LIMITS DUE TO EXCESSIVE CORROSION, PER EMB 190 SRM 51-12-00. THEREFORE WAS REPLACED PER EMB190 SRM 51-43-03.
